MathSciNet Relay Station
MathSciNet bibliographic data
MR1739254 (2000j:46139) 46S50 (47S50)
Guo, Tie-xin Some basic theories of random normed linear spaces and random inner product spaces. Acta Anal. Funct. Appl. 1 (1999), no. 2, 160–184.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement